Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 4
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Serbanescu, V. Azadbakht, K. de Boer, F. Nagarajagowda, C. and Nobakht, B. 2016. A design pattern for optimizations in data intensive applications using ABS and JAVA 8. Concurrency and Computation: Practice and Experience, Vol. 28, Issue. 2, p. 374.


    Kennedy, James Baxter, Paul and Belpaeme, Tony 2015. Proceedings of the Tenth Annual ACM/IEEE International Conference on Human-Robot Interaction - HRI '15. p. 67.

    Kilpeläinen, Pekka 2012. Using XQuery for problem solving. Software: Practice and Experience, Vol. 42, Issue. 12, p. 1433.


    Guttmann, Walter 2010. Imperative abstractions for functional actions. The Journal of Logic and Algebraic Programming, Vol. 79, Issue. 8, p. 768.


    ×

The Genuine Sieve of Eratosthenes

  • MELISSA E. O'NEILL (a1)
  • DOI: http://dx.doi.org/10.1017/S0956796808007004
  • Published online: 01 January 2009
Abstract
Abstract

A much beloved and widely used example showing the elegance and simplicity of lazy functional programming represents itself as “The Sieve of Eratosthenes.” This paper shows that this example is not the sieve and presents an implementation that actually is.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

S. A. Bengelloun (1986) An incremental primal sieve. Acta Inf. 23, 119125.

R. Crandall & C. Pomerance (2001) Prime Numbers. A Computational Perspective. New York: Springer-Verlag.

P. Pritchard (1987) Linear prime-number sieves: A family tree. Sci. Comput. Prog. 9, 1735.

P. Pritchard (1994) Improved incremental prime number sieves. In Proceedings of the First International Symposium on Algorithmic Number Theory. London: Springer-Verlag, pp. 280288.

C. Runciman (1997) Lazy wheel sieves and spirals of primes. J. Funct. Prog. 7 (2), 219225.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of Functional Programming
  • ISSN: 0956-7968
  • EISSN: 1469-7653
  • URL: /core/journals/journal-of-functional-programming
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×